Nurofen 16 day & night, cold & flu tablets
£4.00 (25p each)
Day & Night Cold & Flu 200mg/5mg 16 Tablets
Each tablet contains 200mg of Ibuprofen and 5mg of Phenylephrine Hydrochloride. See leaflet for full list
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.